Sunmark Ibuprofen IB 100 mg Chewable Tablets - 24 ct, Pack of 6


Sunmark Ibuprofen IB 100 mg Chewable Tablets - 24 ct, Pack of 6 by Sunmark at Oasis of Health. MPN: PE46162S1. Hurry! Limited time offer. Offer valid only while supplies last. Temporarily: reduces fever; relieves minor aches and pains due to the common cold, flu, sore throat, headaches and toothaches. Junior strength. For ages 2 to 11. Orange flavored. Lasts up to 8 hours. Gluten free.Active Ingredients: Each Tablet: Ibuprofen 100 mg (NSAID: Non-Steroidal Anti-Inflammatory Drug)Temporarily: reduces fever; relieves minor aches and pains due to the common cold, flu, sore throat, headaches and toothaches..


Sunmark Ibuprofen IB 100 mg Chewable Tablets - 24 ct, Pack of 6 by Sunmark
4.4 out of 5 stars with 23 reviews
Condition: New
Availability: In Stock
$36.28


Quantity:  

 


Product Description & Reviews

Temporarily: reduces fever; relieves minor aches and pains due to the common cold, flu, sore throat, headaches and toothaches. Junior strength. For ages 2 to 11. Orange flavored. Lasts up to 8 hours. Gluten free.Active Ingredients: Each Tablet: Ibuprofen 100 mg (NSAID: Non-Steroidal Anti-Inflammatory Drug)

Features & Highlights

  • Temporarily: reduces fever; relieves minor aches and pains due to the common cold, flu, sore throat, headaches and toothaches.

Additional Information

Brand:
Sunmark
Manufacturer:
PERRIGO COMPANY SM
Category:
Non-Aspirin
MPN:
PE46162S1
Part Number:
PE46162S1
Publisher:
PERRIGO COMPANY SM
Binding:
Health and Beauty
Item Weight:
0.64 pounds
Item Size:
4 x 6 x 4 inches

 


Have questions about this item (PE46162S1), or would like to inquire about a custom or bulk order?


If you have any questions about this product by Sunmark, contact us by completing and submitting the form below. If you are looking for a specif part number, please include it with your message.

First Name:
Last Name:
Email Address:
Your Message:

Related Best Sellers


mpn: ELHABRPB,
ENT Led Headlight Description:- State of the art Single Optical systems concentrate and focused the brightest white light available virtually shadow free. LED Headlight is available with a variable 5-80 mm Light Spot or with a fixed 80 mm Light Spot ...

mpn: PPAX1420795, ean: 0191565512661,
Motrin IB Liquid Gels contain ibuprofen, a pain reliever/fever reducer. Uses: Temporarily relieves minor aches and pains due to: headache, muscular ache, minor pain of arthritis, toothache, backache, the common cold, menstrual cramps. Temporarily red...

ean: 0756184000045,
Little Remedies Children's Fever & Pain Reliever safely and effectively reduces fever and relieves minor aches and pains. Our product contains no artificial sweeteners, flavors, or dyes and is gluten-, paraben-, and alcohol-free. Little Remedies Chil...

mpn: PPAX1154800, ean: 0351672211523,
For the most up to date information, we recommend you visit the manufacturer website for the best product details, including ingredients, hazards, directions and warnings. This product offering is for 5 Retail PackageProduct of FeverAll. Pack of 5.